×

zbMATH — the first resource for mathematics

Deformations of strictly pseudoconvex domains. (English) Zbl 0412.32022

MSC:
32G07 Deformations of special (e.g., CR) structures
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
32T99 Pseudoconvex domains
32V40 Real submanifolds in complex manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexander, H.: Holomorphic mappings from the ball and polydisc. Math. Ann.209, 249-256 (1974) · Zbl 0281.32019
[2] Bochner, S.: Analytic and meromorphic continuation by means of Greens’ formula. Ann. of Math.44, 652-673 (1943) · Zbl 0060.24206
[3] Burns, D., Jr., Shnider, S.: Pseudoconformal geometry of hypersurfaces in ? n+1 . Proc. Nat. Acad. Sci. USA72, 2433-2436 (1975) · Zbl 0312.32007
[4] Burns, D., Jr., Shnider, S.: Real hypersurfaces in complex manifolds. Proc. Symp. Pure Math., Vol. 30, Part 2, pp. 141-167. Amer. Math. Soc. Transl. (Providence, R.I.) 1976 · Zbl 0357.32012
[5] Cartan, E.: Sur la géometrie pseudo-conforme des hypersurfaces de deux variables complexes, I. Ann. Math. Pura Appl., (4)11, 17-90 (1932) (or ?uvres II, 2, pp. 1231-1304); II?, Ann. Scuola Norm. Sup. Pisa, (2)1, 333-354 (1932) (or ?uvres III, 2, pp. 1217-1238) · Zbl 0005.37304
[6] Cartan, E.: Les problèmes d’équivalence, Seminaire de Mathematiques, 4 année, 1936-37 (or ?uvres, III, 2, pp. 1311-1334)
[7] Chern, S.S., Moser, J.: Real hypersurfaces in complex manifolds. Acta Math.133, 219-271 (1974) · Zbl 0302.32015
[8] Fefferman, C.: The Bergman kernel and biholomorphic mappings of pseudoconvex domains. Invent. Math.26, 1-65 (1974) · Zbl 0289.32012
[9] Golubitsky, M., Guillemin, V.: Stable Mappings and their singularities. Berlin, Heidelberg, New York: Springer 1973 · Zbl 0294.58004
[10] Hamilton, R.: Deformation of complex structures on manifolds with boundary I, II, III. (Preprints)
[11] Harvey, F. Reese, Lawson, H. Blaine, Jr.: On boundaries of complex analytic varieties, I. Ann. of Math.102, 223-290 (1975) · Zbl 0317.32017
[12] Kiremidjian, Garo K.: On deformations of compact complex manifolds with boundary. Pacific J. of Math.54, 177-190 (1974) · Zbl 0257.32011
[13] Poincaré, H.: Les fonctions analytiques de deux variables et la représentation conforme. Rend. Circ. Mat. Palermo,23, 185-220 (1907) (or ?uvres IV, pp. 244-289) · JFM 38.0459.02
[14] Segre, B.: Interno al problema di Poincaré della rappresentazione pseudoconforme. Rend. Acc. Lincei13, 676-683 (1931) · Zbl 0003.21302
[15] Segre, B.: Questioni geometriche legate colla teoria delle funzioni di due variabili complesse. Rend. Semin. Math. Roma 7 (1931) · Zbl 0003.21303
[16] Tanaka, N.: On the pseudo-conformal geometry of hypersurfaces of the space ofn complex variables. J. Math. Soc. Japan14, 297-429 (1962) · Zbl 0113.06303
[17] Tanaka, N.: On generalized graded Lie algebras and geometric structures, I. J. Math. Soc. Japan19, 215-254 (1976) · Zbl 0165.56002
[18] Webster, S.: Real Hypersurfaces in ? n+1 . Thesis, Berkeley, 1975
[19] Webster, S.: Moser normal form at a non-umbilic point. (To appear) · Zbl 0358.32013
[20] Wells, R.O., Jr.: Function theory on differentiable submanifolds. Contribution to Analysis, pp. 407-441. Academic Press, 1974
[21] Wells, R.O., Jr.: Deformations of strongly pseudoconvex domains in ?2. Proc. Symp. Pure Math., Vol.30, Part 2, 125-129 (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.